# SDR SWIA972623

- Difficulty date: June 7, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 19,005 hours, 25,205 cycles
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE, AUTO OR MANUAL, BLEEDS AND PACKS - ALL CONFIGURATIONS.  RETURNED TO PDX. REPLACED SHOCK ABSORBER RELAY K0127 IAW MM 24-52-04.  OPS CHECK GOOD IAW MM 21-30-00.
